# SDR DALA2018051703415

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 53,445 hours, 17,713 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Defective
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT AFTER BOTH ENGINES WERE STARTED IN MSP THERE WAS A VISIBLE HAZE THAT FILLED THE CABIN AND THE COCKPIT. REMOVED AND REPLACED BOTH RECIRCULATION AIR FILTERS PER AMM 21-25-02. RAN ENGINES. COULD NOT DUPLICATE AFTER FILTERS WERE CHANGED. INSPECTED DISTRIBUTION DUCTS. NO DISCREPANCIES NOTED. AIRCRAFT OK FOR SERVICE.
